Vol. 31, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On majorants for solutions of algebraic differential equations in regions of the complex plane

Steven Barry Bank

Vol. 31 (1969), No. 3, 573–582
Abstract

In this paper, we investigate the rate of growth of functions which are analytic in an arbitrary simplyconnected region of the complex plane and which are solutions of first order algebraic differential equations (i.e., equations of the form Ω(z,y,dy∕dz) = 0, where Ω is a polynomial in z,y and dyldz).

Mathematical Subject Classification
Primary: 34.06
Milestones
Received: 13 May 1968
Published: 1 December 1969
Authors
Steven Barry Bank